Erden, S. and Budak, H. and Sarikaya, M. Z. (2020) Fractional Ostrowski type inequalities for functions of bounded variaton with two variables. Miskolc Mathematical Notes, 21 (1). pp. 171-188. ISSN 1787-2413
|
Text
3076.pdf Download (1MB) | Preview |
Official URL: https://doi.org/10.18514/MMN.2020.3076
Item Type: | Article |
---|---|
Subjects: | Q Science / természettudomány > QA Mathematics / matematika |
Depositing User: | Kotegelt Import |
Date Deposited: | 27 Jul 2020 07:42 |
Last Modified: | 27 Jul 2020 07:42 |
URI: | http://real.mtak.hu/id/eprint/111753 |
Actions (login required)
![]() |
Edit Item |